# SDR AALA20031193

- Difficulty date: October 29, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY LIGHTS INOPERATIVE WHEN TESTED.  (M)
